| Model Number |
04.01.0126 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/15/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 16 march 2023.Lot 2115613: (b)(4) items manufactured and released on 11-march-2022.Expiration date: 2027-01-10.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.Additional involved implant: batch review performed on 16 march 2023 on reverse shoulder system 04.01.0171 glenosphere 42xø24.5 (k170452) lot.183802.Lot 183802: (b)(4) items manufactured and released on 13-feb-2019.Expiration date: 2024-01-30.No anomalies found related to the problem.To date, 82 items of the same lot have been sold without any similar reported event during the period of review.
Event or Problem Description
The patient had a primary shoulder surgery on (b)(6) 2023.On (b)(6) 2023, the patient came in reporting instability and the cause is unknown.The surgeon revised the liner with a thicker one and the surgery was completed successfully.Presently, on (b)(6) 2023, the patient came reporting pain due to a dislocation of the liner from the glenosphere and the cause is unknown.The surgeon revised the liner and glenosphere and the surgery was completed successfully.